Patrick Winkert
Patrick Winkert
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
L∞-estimates for nonlinear elliptic Neumann boundary value problems
P Winkert
Nonlinear Differential Equations and Applications NoDEA 17 (3), 289-302, 2010
Applied Nonlinear Functional Analysis: An Introduction
NS Papageorgiou, P Winkert
Walter de Gruyter GmbH & Co KG, 2018
Resonant ( p, 2)-equations with concave terms
NS Papageorgiou, P Winkert
Applicable Analysis 94 (2), 341-359, 2015
Existence and uniqueness results for double phase problems with convection term
L Gasiński, P Winkert
Journal of Differential Equations 268 (8), 4183-4193, 2020
On the Fu c˘ ik spectrum for the p-Laplacian with Robin boundary condition
D Motreanu, P Winkert
Nonlinear Analysis: Theory, Methods & Applications 74 (14), 4671-4681, 2011
Singular p-Laplacian equations with superlinear perturbation
NS Papageorgiou, P Winkert
Journal of Differential Equations 266 (2-3), 1462-1487, 2019
A priori bounds for weak solutions to elliptic equations with nonstandard growth
P Winkert, R Zacher
arXiv preprint arXiv:1102.1646, 2011
Constant-sign and sign-changing solutions for nonlinear elliptic equations with Neumann boundary values
P Winkert
Advances in Differential Equations 15 (5/6), 561-599, 2010
Sturm–Liouville equations involving discontinuous nonlinearities
G Bonanno, G D’Agui, P Winkert
Minimax Theory Appl 1 (1), 125-143, 2016
Local C1 (Ω)-minimizers versus local W1, p (Ω)-minimizers of nonsmooth functionals
P Winkert
Nonlinear Analysis: Theory, Methods & Applications 72 (11), 4298-4303, 2010
Constant sign solutions for double phase problems with superlinear nonlinearity
L Gasiński, P Winkert
Nonlinear Analysis 195, 111739, 2020
Variational–hemivariational inequalities with small perturbations of nonhomogeneous Neumann boundary conditions
G Bonanno, D Motreanu, P Winkert
Journal of mathematical analysis and applications 381 (2), 627-637, 2011
The Fučík Spectrum for the Negative p-Laplacian with Different Boundary Conditions
D Motreanu, P Winkert
Nonlinear Analysis, 471-485, 2012
On a parametric nonlinear Dirichlet problem with subdiffusive and equidiffusive reaction
NS Papageorgiou, P Winkert
Advanced Nonlinear Studies 14 (3), 565-591, 2014
Multiplicity results for a class of elliptic problems with nonlinear boundary condition
P Winkert
Communications on Pure & Applied Analysis 12 (2), 785, 2013
Double phase problems with variable growth and convection for the Baouendi–Grushin operator
A Bahrouni, VD Rădulescu, P Winkert
Zeitschrift für angewandte Mathematik und Physik 71 (6), 1-15, 2020
Existence of solutions for double phase obstacle problems with multivalued convection term
S Zeng, L Gasiński, P Winkert, Y Bai
Journal of Mathematical Analysis and Applications, 123997, 2020
Moser iteration applied to elliptic equations with critical growth on the boundary
G Marino, P Winkert
Nonlinear Analysis 180, 154-169, 2019
Nonlinear Robin problems with a reaction of arbitrary growth
NS Papageorgiou, P Winkert
Annali di Matematica Pura ed Applicata (1923-) 195 (4), 1207-1235, 2016
Variational-hemivariational inequalities with nonhomogeneous Neumann boundary condition
D Motreanu, P Winkert
Le Matematiche 65 (2), 109-119, 2010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20